# SDR 03139405

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N405FJ
- Make and model: Dorner DO328300
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, CREW REPORTED THAT EMERGENCY LIGHT OUTSIDE OF GALLEY WAS INOPERABLE. MAINTENANCE PERSONNEL PERFORMED AN OPERATIONAL CHECK AND COULD NOT DUPLICATE THE PROBLEM.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE
